# SDR 96FDEA00772

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED AT FLOOR BEAM STA 360 LBL 3, AREA NOW BELOW SRM LIMITS FOR THICKNESS.  TRANSFERRED FROM NR 0958.  CORRODED AREA REMOVED AND FLOOR BEAM REPAIRED PER SRM 53-10-8 FIG 8.
